# SDR DALA2025082506291

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N870DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31981
- Aircraft time: 27,823 hours, 10,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP-R/H LONGITUDINAL TRANSITION BEAM PANEL SUPPORT-FRON STA727C TO STA787- HAS DAMAGE/CORROSION. REPAIRED SECTION 727I-767 IAW B737-900 SRM53-00-53-2R-6.
